# SDR SWAA2020032634434

- Difficulty date: March 26, 2020
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N8658A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36899
- Aircraft time: 18,749 hours, 8,152 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Condition: Noisy
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FLIGHT ATTENDANTS REPORTED CENTER AISLE ABEAM ROW 17 MAKES BANG WHEN THEY STAND IN CENTER AISLE. SOUND NOT HEARD WHEN STANDING SEATING IN SEAT ROW. C/W EA NO. 1-A53-31403 REV 1 REPETITIVE INSPECTION ACTION: ACTION REQUIRED: PERFORM GENERAL VISUAL EXAMINATION OF PANEL TO ENSURE PANEL IS FREE OF DEFECTS (CRACKS; DENTS; PUNCTURES; ETC.). IF DEFECTS ARE NOTED; CONTACT SERVICE ENGINEERING. INSPECTION THRESHOLD: 100 FLIGHT CYCLES. REPEAT INSPECTION INTERVAL: 100 FLIGHT CYCLES. PERMANANT REPAIR LIMIT ACTION REQUIRED: PERFORM PERMANENT REPAIR BY REPLACING PANEL OR RECTIFY PER AMM 53-21-00/401. PERMANENT REPAIR TIME LIMIT 250 FLIGHT CYCLES PERMANENT ACTION REQUIRED. / R&R FLOOR BOARD IAW AMM 53-21-00
